Journal of Symbolic Logic

Review: Alonzo Church, Introduction to Mathematical Logic

Max Black

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 22, Issue 3 (1957), 286-289.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183732825

JSTOR
links.jstor.org

Citation

Black, Max. Review: Alonzo Church, Introduction to Mathematical Logic. J. Symbolic Logic 22 (1957), no. 3, 286--289. https://projecteuclid.org/euclid.jsl/1183732825


Export citation